# SDR HEEA111202

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B
- Aircraft serial: 3626
- Aircraft time: 14,698 hours
- Engine: Allsn 250C20J
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 1100493
- Part serial: AP9204
- Condition: Noisy
- Location: Overvoltage
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

NOTED WHINGING NOISE IN RADIO PRIOR TO GENERATOR GOING OFF LINE.  CHECKED CIRCUIT BREAKERS AND THEY WERE NOT TRIPPED.  RESET GENERATOR, AND LOAD METER SPIKED TO HIGH END OF GAUGE AND GENERATOR DROPPED OFF LINE.  MAINTENANCE REPLACED THE OVERVOLTAGE  RELAY.
